Torsion and symplectic volume in Seifert manifolds - Sorbonne Université Access content directly
Journal Articles Bulletin de la société mathématique de France Year : 2018

Torsion and symplectic volume in Seifert manifolds

Abstract

For any oriented Seifert manifold X and compact connected Lie group G with finite center, we relate the Reidemeister density of the moduli space of representations of the fundamental group of X into G to the Liouville measure of some moduli spaces of representations of surface groups into G.

Dates and versions

hal-04006273 , version 1 (27-02-2023)

Identifiers

Cite

Laurent Charles, Lisa Jeffrey. Torsion and symplectic volume in Seifert manifolds. Bulletin de la société mathématique de France, 2018, 146 (2), pp.287-308. ⟨10.24033/bsmf.2758⟩. ⟨hal-04006273⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More